# SDR FDKA20090102001

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 14,846 hours, 14,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  MX FOUND FWD GUIDE LOOSE AND READJUSTED.
